Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Experience Concentration Issues, Mood Swings, And Tremor?

Does Anyone Experience Concentration Issues, Mood Swings, And Tremor?

I think it's a side effect. I'm on lamictal and depakote.

A MyEpilepsyTeam Member said:

yes meds can do that read the labels that come with meds and it will tell you the side effects or look them up online.

posted almost 3 years ago
A MyEpilepsyTeam Member said:

It’s definitely a side effect of being on Depokote and lamictol I am on those too and Zonegran

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I have been on that combo before! In my experience the concentration issues and mood swings were present with lamictal, and I got the tremor from Depakote. I think its the combination of the two that you're feeling. :)

posted almost 3 years ago
A MyEpilepsyTeam Member said:

I am also on lamictal. I do have tremors and have to take meds for the tremors its called propranolol

posted almost 3 years ago
A MyEpilepsyTeam Member said:

Yes I am on lamactil. I was on epilim and I have tremors and concentration problems my memory is bad too.

posted almost 3 years ago
Already a Member? Log in